Ive been taking ciprofloxacin for 5 days

by jessica
(Spring, tx)

Hi,

my name is Jessica. I was prescribed ciprofloxacin hcl 500mg last Friday, 10/24/2014. Since I started taking it, I have had some bad pain in my tendon on my left foot, the accilese tendon I believe. I've lost all energy and feel like I have the flu.

I have done some research and found that this antibiotic is really bad. I am suppose to take it twice a day but now I'm worried to finish the prescription. What are my options in this matter? Should I go to the er and let them know?

Comments for Ive been taking ciprofloxacin for 5 days

Click here to add your own comments

call your doctor
by: Kerri Knox, RN, The Immune Queen

Hi Jessica,

I'm so sorry to hear that you are having pain from the antibiotics. But when you are experiencing tendon pain from these drugs, you should immediately call your doctor, let him know, and demand to be put on a safer drug that will not harm your tendons.

Tendon pain and rupture is a common and well-known problem with these drugs that your doctor SHOULD be aware of enough that if you demand it, he will take you off and put you on a safer antibiotic.

That is if you even NEED the antibiotic. Antibiotics are Prescribed Inappropriately 50% of the Time, so you should also ask if you actually even need the antibiotic and demand to know EXACTLY the infection that you have and whether it's a confirmed bacterial infection.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video